# SDR HNAA2017082800290

- Difficulty date: August 23, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 54,167 hours, 64,787 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Receptacle
- Part number: MS35061
- Condition: Smoke
- Location: Dc Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DC POWER EXTERNAL RECEPTACLE WAS SMOKING WITH GPU CONNECTED. SHUT-DOWN AND DISCONNECTED GPU. FACT: INSPECTED AND FOUND HEAT DAMAGE TO AFT PIN IN EXT.P POWER RECEPTICLE. AIRCRATF SYSTEM OPS NORMAL
